KOPS - The Institutional Repository of the University of Konstanz

Mapping properties for operator-valued pseudodifferential operators on toroidal Besov spaces

Mapping properties for operator-valued pseudodifferential operators on toroidal Besov spaces

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

BARRAZA MARTÍNEZ, Bienvenido, Robert DENK, Jairo HERNÁNDEZ MONZÓN, Max NENDEL, 2018. Mapping properties for operator-valued pseudodifferential operators on toroidal Besov spaces. In: Journal of Pseudo-Differential Operators and Applications. 9(3), pp. 523-538. ISSN 1662-9981. eISSN 1662-999X. Available under: doi: 10.1007/s11868-017-0224-x

@article{BarrazaMartinez2018Mappi-39401.2, title={Mapping properties for operator-valued pseudodifferential operators on toroidal Besov spaces}, year={2018}, doi={10.1007/s11868-017-0224-x}, number={3}, volume={9}, issn={1662-9981}, journal={Journal of Pseudo-Differential Operators and Applications}, pages={523--538}, author={Barraza Martínez, Bienvenido and Denk, Robert and Hernández Monzón, Jairo and Nendel, Max} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/39401.2"> <dc:rights>terms-of-use</dc:rights> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-09-06T09:40:31Z</dcterms:available> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Nendel, Max</dc:contributor> <dc:creator>Nendel, Max</dc:creator> <dc:contributor>Denk, Robert</dc:contributor> <dc:creator>Hernández Monzón, Jairo</dc:creator> <dcterms:issued>2018</dcterms:issued> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Barraza Martínez, Bienvenido</dc:contributor> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>Mapping properties for operator-valued pseudodifferential operators on toroidal Besov spaces</dcterms:title> <dc:language>eng</dc:language> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-09-06T09:40:31Z</dc:date> <dc:contributor>Hernández Monzón, Jairo</dc:contributor> <dc:creator>Denk, Robert</dc:creator> <dc:creator>Barraza Martínez, Bienvenido</dc:creator> <dcterms:abstract xml:lang="eng">In this paper, we consider pseudodifferential operators on the torus with operator-valued symbols and prove continuity properties on vector-valued toroidal Besov spaces, without assumptions on the underlying Banach spaces. The symbols are of limited smoothness with respect to x and satisfy a finite number of estimates on the discrete derivatives. The proof of the main result is based on a description of the operator as a convolution operator with a kernel representation which is related to the dyadic decomposition appearing in the definition of the Besov space.</dcterms:abstract> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/39401.2"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account